Vol. 11(1). Jan. 2020, No. 12, pp. 121-137.

ANALYTIC SOLUTION FOR SECOND-ORDER FRACTIONAL DIFFERENTIAL EQUATIONS VIA HPM
Vol. 11 (1). Jan 2020, No. 12, pp. 121-137
M. ILIE

Abstract

Fractional differential equations usually appear perplexing to solve. Therefore, finding comprehensive methods for solving them sounds of high importance. In this article, Homotopy Perturbation Method is used to solve specific second-order fractional differential equations based on conformable fractional derivative. The results obtained demonstrate the efficiency of the proposed method. Some numerical examples are presented to illustrate the proposed approach.


Full Text (PDF 632 K)